# SDR AALA20060261

- Difficulty date: April 27, 2006
- Submitted: May 16, 2006
- Operation: Air carrier
- Aircraft: N441AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49460
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6011779
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - OVERWING EMERGENCY EVACUATION LIGHT INOPERATIVE DURING TEST.  REPLACED BATTERY PACK FOR OUTSIDE OVERWING EMERGENCY LIGHT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
